# SDR ASAA2022063038903

- Difficulty date: June 30, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 57,743 hours, 17,297 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 902862
- Condition: Inoperative
- Location: #1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRE DET TEST #1 ENG FIRE HANDLE AND OVHT LIGHT DO NOT ILLUMINATE. OKAY WITH B LOOP SELECTED. GROUNDED - YES. RELEASED PER ASA MEL 26-2B #1 ENG LOOP A FIRE DET INOP. LOOP B OPS CKS NORMAL. REMOVED & REPLACED LEFT CORE DET (M1759) REF B737-800 AMM 26-11-01-400-802. OPS CK GOOD REF AMM 26-11-00-710-801. THIS CLEARS MEL 26-2B. #1 FIRE LOOP TEST SWITCH RETURNED TO NORMAL POSITION. GROUND VERIFICATION SUCCESSFUL.
